# SDR IPXA2024080337732

- Difficulty date: July 21, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N52407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR ZONE 165 BODY AFT BULK CARGO COMPARTMENT ANGLE PLATE BETWEEN STA 1680 AND 1720 IS DELAMINATED AND HAS CORROSION. DOT 75-001.REMOVED FLOOR PANEL 252XUF AT MAIN CABIN TO F.O.M. I.A.W. SRM 51-40-02-0G.REMOVED ANGLE PLATE AT BODY BULK CARGO COMPARTMENT I.A.W. SRM 51-40-02-0G.TREATED AND PRIMED ANGLE PLATE IAW 757-200 PF SRM 51-20-01-0G-0 MATERIAL USED ALODINE 1132 BATCH N 0004243066 AND PRIME P/N 10-P4-2/2TU BATCH OOO4268563.
